Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the Fourier developments of a certain class of theta quotients


Author: M. A. Basoco
Journal: Bull. Amer. Math. Soc. 49 (1943), 299-306
DOI: https://doi.org/10.1090/S0002-9904-1943-07907-4
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 8 (1932), 560--568
MathSciNet review: 0007822
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1943-07907-4